# SDR SWIA200514492

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 2,887 hours, 2,543 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL MESSAGE ON INFLIGHT.  REMOVED AND REPLACED STALL WARNING COMPUTER IAW MM 27-35-01.  OPERATIONAL CHECK GOOD.
